• question-icon

    What causes floaters in the eye?

default
Posted on Fri, 11 Aug 2017 in Vision and Eye Disorders
Question: Recently since last 15 days I am noticing 1 small black eye dot in front of my right eye in brightness which suddenly moves and disappear but again comes in front of my eye.
Through internet I came to know it is something called eye floating and there is no way to recover from it.
I shown to eyeQ clinic in XXXXXXX and they test it after diluting the eye & said its normal and they have given me two eye drops to put in eye.I am already taking it since last 15 days but There is no improvement.
Please suggest further
doctor
Answered by Dr. N. K. Misra 1 hour later
Brief Answer:
Floaters are nothing to worry.

Detailed Answer:
My dear,
Thanks for sending your query to us.

These are vitreous floaters and are no cause of worry. We usually do not treat them unless too bothersome.We advice our patients to ignore them.
If it bothers you too much then vitamin C 500 mg once a day for 6 weeks is advisable and drops do not reach that area.
If any difficulty in vision, glasses can be used.

Do get back to me in case of any further query.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. N. K. Misra 27 minutes later
Thanks for your response Sir.

I heard this never get treated and people used to practice this dot throughout his/her Life but the difference is it will be a part of their routine.

Doctor whom I have shown given me eye drops for Dryness although I do not feel any dryness but he tested it so I am assuming he may right.

Eye Drop name is LOC Tear (3 times a day) and olovue-od Eye Drops(1 time while going to sleep).

Also suggested glasses of -0.5.

Shall I continue with these drops?

Also,Is there any food which is good source of Vitamin C?I will prefer food/Fruits rather than tablet.

Before your response I checked with another doctor and She were suggesting Vitamin A.

Please confirm if Vitamin C should be taken or Vitamin A or both.

Also,In case of no fruits,Please suggest some good tablet for me.

Regards
XXXX
doctor
Answered by Dr. N. K. Misra 10 minutes later
Brief Answer:
Vit C is useful

Detailed Answer:
Dear XXXXXXX
Good of you to get back to me.
Vit A is needed for vision and if you take vit.A be careful about dosage as it is a fat soluble vitamin and vets retained in the body.
Vit C permeates to the vitreous area and lekin 500 mg tablet is available in the market.
Take a good balanced diet and citreous fruits are rich in vit C
These drops you can use and glasses if you feel some difficulty in vision for distance,will be useful.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. N. K. Misra 41 minutes later
Thanks for your immediate response Sir.

So shall I don't take Vitamin A dosage?

Also,Shall I take Lekin 500MG tablet?Does it have any side effect?Also,Do i need to consume it in morning with water?

Regards
XXXX

Also,I am not able to find this medicine name LEKIN 500MG on internet online medicines portal..Please suggest full name of medicine.
doctor
Answered by Dr. N. K. Misra 8 minutes later
Brief Answer:
Floaters

Detailed Answer:
My dear,
Good of you to get back to me.
Vit C is celin 500 mg available in the market.Vit A is not needed for you.You can take it with breakfast.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. N. K. Misra

Ophthalmologist

Practicing since :1977

Answered : 1263 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Floater

doctor1 MD

What causes bloody urine and white flake like floaters and a slight cloudy appearance. It cam on suddenly yesterday and constantly having to pee...

doctor1 MD

I am a 20 year old female. I have had cloudy urine for the past 3 months. I thought it was just something I ate or drank, but it has not gone away....

doctor1 MD

Have a large floater in left eye and see VERY small specks in vision in bright sunlight

doctor1 MD

At times I have floatys in my vision, 2 toes that have partial feeling loss, and diarrhea off and on after eating. Pre existing conditions are...

doctor1 MD

I have a black spot on the Sclera of my Rt eye. I have had dry eyes , myopia and floaters for sometime. what is this spot? Should I be concerned?...

doctor1 MD

I have been experiencing a ringing mostly in my left ear which has increased in loudness over the past 6 months or so. About a month ago, I...

doctor1 MD

I have lymphocytic colitis and have chronic problems with diarreaha, some skin rashes, stomach distention. I now am dealing with some vision...

Get personalised answers from verified doctor in minutes across 80+ specialties

172 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. N. K. Misra
  • Q - Plaquenil,vitreous detachment.Side effect?

  • Q - How is eye infection in diabetics treated ?

  • Q - Optic atrophy, uveitis. Curable?

  • Q - Does cannabis have any side effect causing retina tear ?

  • Q - Can driving, swimming, flight journey and involve in sex, 10 days after...

  • Q - What are the brown patches in my eye after being hit by a soccer ball?

  • Q - Green discharge from eye, red eye, unable to open eyelid. Causes ?

  • Q - How is hypermetropia in children treated ?

  • Q - Eye pain, taken artificial tears, wear CPAP mask, have type 2 diabetes,...

  • Q - Congenital cataract in both eyes, signs of squint. First squint surgery...

backtotop2